# SDR UIEA2021061001309

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,420 hours, 20,916 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INTERMITTENT.( PERFORMED WEATHER RADAR TEST IAW AMM 34-43-00 OPS TEST GOOD AT THIS TIME. CAN NOT DUPLICATE FAULT. OK FOR SERVICE. )
